My symptoms are as follows and tend to flare during the colder months
-Joint pain affecting both sides in hips, elbows, wrists, fingers, feet, knees and occasional very low back- worst in the hips, when it flares it hurts whether I sit or stand, kills me to lay on either side, usually causes me to limp- sometimes it is a shooting pain,throbbing,dull ache,sometimes feels cold,during bad flares sometimes get shooting pain down middle of butt cheek when I walk which causes me to shuffle to avoid pain
-sudden sporadic feeling down back of both calves like cold water is being poured down them, happens in all positions and there are three spots on my hands and wrist where I get this feeling less often
- fatigue sometimes sleeping 16 hours a day and am still tired
- for weeks at a time every time I eat I immediately get stomach cramps and have diarrhea and then suddenly clears up with no change in diet
- suddenly allergic to everything, I will break out in hives for no apparent reason suddenly allergic to cats, dish soap, etc
-Bad stiffness in morning- will calm down and alternately flare throughout day-no predictable pattern-same with swelling in hands and feet/ankles
I finally went to Doctor last December when it got really bad, initially thought Lupus so ran an ANA - came back positive 1:320, I was sent to a rheumatologist, got in 2 months later, I was feeling a bit better; they ran many tests along with a hand x-ray. ANA came back negative-hand x-ray normal. I have been to many specialists, I have had every test imaginable, the only significant tests results I have had were, once positive ANA, slightly low IgG and IgA, high MPV that slightly increases every year and I also found that one of my blood tests , not sure from when, my A/G ratio was 2.5-also my blood pressure has become lower than normal in past year to 103/62.
- I am a 27 year old female smoker. My brother has Crohn's disease and my aunt died from complications of Porphyria.
Hello n8bean....I can really relate. I have the same symptoms less the allergies however I do get skin eruptions which could be some kind of allergy. I am 49 and have but my body through heck. In 2007 I had an extreme case of joint pain. My Dr ordered many tests my rheumatoid factor was elevated so I too went to Rheumatologist with more test nothing. Then My Dr checked my Vitamin D level it was 9 I was put on a regimen of of high Vitamin D2 for like six months and now I take Vitamin D3 2000 a day. Now I may have switched the D2 and D3 (the first one I was on was through a prescription) the one I take daily is over the counter. It made a huge difference however I'm experiencing the most joint pain I have since then so I will be getting the levels checked again. I'm beginning to think there is an underlying condition! I truly hope you find the answer and find some relief!
I have fibromyalgia and a lot of the same symptoms. All the doctor told me was to take ibuprofen for the pain. Actually naproxen works better. Anyway I hardly ever need the Naproxen since I started taking Essiac. I get it in a capsule form and it's supposed to treat cancer. I started taking it to prevent cancer (my Dad died of a malignant brain tumor) and the side effect was that it stopped my pain almost completely!! I hope Essiac helps you too. Available at most health food stores, but I get mine from HCBL on line.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.